I am 31 with 2 children i have always suffered from a white vaginal discharge but i was never treated for a yeast infection until this yr. the dr gave me terconazole cream0.8%. i used it for the first time last night. i woke this morning with a thick leakage type discharge. I urinated and when i wiped myself i had pinkish on the toilet paper. i was bleeding... is that normal? i called my dr but she wasnt in. i am gioing to use it again tonight because i was told to use it for three days than douche on the fourth day.
Terconazole side effects are burning in the vaginal region,swelling,hives,fever,cold like symptoms and rare ones as menstrual cramps,headache,spotting but if the bleeding is heavy then you must report it to your treating Doctor as it is not a usual side effect and requires evaluation.
It is difficult to comment without pelvic examination.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Vaginal and Uterus Health , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.